Symplectic lefschetz fibrations with arbitrary fundamental groups

J. Amorós, F. Bogomolov, L. Katzarkov, T. Pantev

Research output: Contribution to journalArticle

28 Scopus citations

Abstract

In this paper we give an explicit construction of a symplectic Lefschetz fibration whose total space is a smooth compact four dimensional manifold with a prescribed fundamental group. We also study the numerical properties of the sections in symplectic Lefschetz fibrations and their relation to the structure of the monodromy group.

Original languageEnglish (US)
Pages (from-to)489-545
Number of pages57
JournalJournal of Differential Geometry
Volume54
Issue number3
DOIs
StatePublished - 2000

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Symplectic lefschetz fibrations with arbitrary fundamental groups'. Together they form a unique fingerprint.

  • Cite this